# SDR CA010907019

- Difficulty date: August 25, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Gulstm G1159A
- Aircraft time: 5,435 hours
- Engine: Rroyce SPEY5118
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCV51022
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN)  DURING CRUISE AT FL410 PILOT HEARD A "BANG" AT WHICH POINT HE NOTICED THE LEFT SIDE FORWARD WIND SCREEN WAS CRACKED. AIRCRAFT SPEED,  ALTITUDE AND PRESSURE DIFFERENTIAL WAS REDUCED AS PER THE AFM AND AN UNEVENTFUL LANDING WAS COMPLETED. SUSPECT CRACKING IS BELIEVED TO HAVE STARTED FROM LOCALIZED SHORTING / BURNING OF THE INTEGRAL ANTI-ICE ELEMENT.
